# SDR IPXA09656653

- Difficulty date: July 7, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Aircraft time: 36,292 hours, 11,262 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114T410449
- Part serial: 000672
- Condition: Debonded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:7C LEFT WING - NR 4 SLAT O/B UPPER CORNER FOUND DEBOND.  DEBOND AREA REPAIR PERFORMED AS PER SRM 51-70-10, REPAIR 1, FIG 201, SHEET 1, REV 44.
